View : 55 Download: 0

Arithmetic of generalized dedekind sums and their modularity

Title
Arithmetic of generalized dedekind sums and their modularity
Authors
Choi D.Jun B.Lee J.Lim S.
Ewha Authors
이정연
SCOPUS Author ID
이정연scopusscopus
Issue Date
2018
Journal Title
Open Mathematics
ISSN
2391-5455JCR Link
Citation
Open Mathematics vol. 16, no. 1, pp. 967 - 985
Keywords
Dedekind sumQuantum modular form
Publisher
De Gruyter
Indexed
SCIE; SCOPUS scopus
Document Type
Article
Abstract
Dedekind sums were introduced by Dedekind to study the transformation properties of Dedekind η function under the action of SL2(ℤ). In this paper, we study properties of generalized Dedekind sums si,j(p, q). We prove an asymptotic expansion of a function on ℚdefined in terms of generalized Dedekind sums by using its modular property. We also prove an equidistribution property of generalized Dedekind sums. © 2018 Choi et al., published by De Gruyter. 2018.
DOI
10.1515/math-2018-0082
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE